IEICE Transactions on Information and Systems
Online ISSN : 1745-1361
Print ISSN : 0916-8532
Regular Section
The Container Problem in Bubble-Sort Graphs
Yasuto SUZUKIKeiichi KANEKO
Author information
JOURNALS FREE ACCESS

2008 Volume E91.D Issue 4 Pages 1003-1009

Details
Abstract

Bubble-sort graphs are variants of Cayley graphs. A bubble-sort graph is suitable as a topology for massively parallel systems because of its simple and regular structure. Therefore, in this study, we focus on n-bubble-sort graphs and propose an algorithm to obtain n-1 disjoint paths between two arbitrary nodes in time bounded by a polynomial in n, the degree of the graph plus one. We estimate the time complexity of the algorithm and the sum of the path lengths after proving the correctness of the algorithm. In addition, we report the results of computer experiments evaluating the average performance of the algorithm.

Information related to the author
© 2008 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top